# SDR ZW0A0100401

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 12,174 hours, 6,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS FLOOR PATH LIGHT WAS INOPERATIVE BETWEEN ROWS 21 AND 22.  REPLACED THE LIGHT MODULE.  CHECK-C 4-21-00 STL.
